Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

i have severe athletes foot. How do I get rid of it?

I m a male 26 years old. I think I have severe athletes foot. It itches so bad that I can t help from scratching. Then I end up tearing the first layer of skin off in bits and pieces. Then I put antibacterial ointment on it to avoid infection. Then its starts to heal for 1 or 2 full days. Then on the 2nd or 3 rd day it starts itching again and the process starts all over again. My work boots don t help but I have to wear them everyday for work. How do I get rid of it?
Asked On : Thu, 17 Mar 2011
Answers:  3 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
wash your feet with hot water before going to bed. Get cured and change you shoes. wash your socks daily dust helan powder. keep feet dry and internally have cap. neem 1 bd
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response
Hello. Welcome to Healthcare Magic!

Athlete's foot is a fungal infection, avoid scratching and pulling the skin as this would cause further discomfort. An antifungal powder like clotrimazole powder would be helpful if applied on the foot, especially between the crevices of the toes. Apply twice daily. Also, make it a point to wash your feet with luke-warm water, and allow your feet to dry; before applying the powder. I advice you to consult a dermatologist, who might start you on a course of oral anti-fungals if necessary.
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response
Dear Chris Davis, Welcome to Healthcaremagic!

Athlete's foot (Tinea pedis) is a fungal infection of feet & will not be cured by antibacterial cream. Do as follows:
1) Wash your feet daily during bat with soap & water, & apply an antifungal azole powder after drying
2) Wear cotton socks only & change them daily
3) Take an oral antihistamine for a few days for itching
4) Also consider consulting a dermatologist; he may prescribe a 2-week course of oral Terbinafine which is very effective for long-term cure.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor